# SDR UALA2012122807447

- Difficulty date: December 28, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,887 hours, 13,484 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Insulation
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER LEFT HALF HAS DELAMINATED FIRE SEAL INSULATION ON LOWER QUADRANT.  RE-ADHERED FIRE SEAL INSULATION TO INNER THRUST REVERSER HALF ON LOWER QUADRANT. FIRE SEAL IS STILL IN PARTIAL CURE. ALL SEAMS MUST BE SEALED. THERE IS A PART OF THE SEAL THAT IS NOT ADHERING AND NEEDS TO BE RE-ADHERED AGAIN. IT IS IN THE UPPER FORWARD QUADRANT AREA AND NEEDS TO BE RESEALED. COMPLETED REPAIR.
